# SDR UALA2012081004350

- Difficulty date: August 9, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 90,433 hours, 14,413 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 521
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS ON.   VALVE CLOSED PER PROCEDURE 1, ALSO VISUALLY VERIFIED CLOSED.  REPLACED LEFT PACK CONTROLLER BOX PER MM, OPS CHECK NORMAL.
